Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What can be done to improve Chemical Toxicity in Body?

Hi, I was using lead-free solder for a project and did not take the time to ventilate the fumes properly. This was done over the course of 3 weeks, and totaled to about 8 hours. (REGRETFULLY) After the last day of using the solder for 2 hours straight, my breath smelled like the chemical fumes from the solder. It's now a month later and a few days ago I noticed that my armpits, scalp, and vagina remind me of the smell from the chemical fumes. I am concerned. What can be done to improve this situation?
Asked On : Fri, 22 Oct 2010
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Amber

Welcome to HCM.

I wonder why you was doing so as you was inhaling the toxin effect of the chemical. I will advise you to consult a doctor immediately so that he/she could treat you.Your concern is ginuine and you should take care of your health.In homeopathy there are many remedies who can wash the side effect of the chemical.

Dr.Khalid Minhas
Answered: Sat, 27 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor